# SDR DALA2025071605366

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 13,103 hours, 1,506 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415, FORWARD SIDE OF FRAME 61 IB OF 1R TOOLING DAMAGE AT 3RD LOWER FASTENER.  REPLACED UPPER FRAME SECTION AT C61 IAW 53-41.
